Chipot, M; Rougirel, A (2002). On the asymptotic behaviour of the solution of elliptic problems in cylindrical domains becoming unbounded. Communications in Contemporary Mathematics, 4(1):15-44.
Full text not available from this repository.
View at publisher
We study the asymptotic behavior of the solution of linear and nonlinear elliptic problems in cylindrical domains becoming unbounded in one or several directions. In particular we show that this solution converges in H1 norm toward the solution of problems set on the cross section of the domains.
0 downloads since deposited on 11 Jun 2010
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||11 Jun 2010 07:30|
|Last Modified:||27 Nov 2013 22:08|
|Publisher:||World Scientific Publishing|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page